# SDR SIMA20140510002

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 29,069 hours, 26,086 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 04253H5803
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD ON FIRST OFFICER`S SIDE CRACKED TAXING IN.  R & R FIRST OFFICER`S WINDSHIELD IAW AMM 56-10-01.  OPERATIONS CHECK LEAK TESTED GOOD IAW ITEM NR 3 & NR 4 DEFERRALS.
